Nonparametric Identification and Estimation in a Roy Model With Common Nonpecuniary Returns

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Bayer, P; Khan, S; Timmins, C

Published Date

  • April 2011

Published In

Volume / Issue

  • 29 / 2

Start / End Page

  • 201 - 215

Published By

Electronic International Standard Serial Number (EISSN)

  • 1537-2707

International Standard Serial Number (ISSN)

  • 0735-0015

Digital Object Identifier (DOI)

  • 10.1198/jbes.2010.08083

Language

  • en